# SDR QXEA0200864

- Difficulty date: June 11, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 1,239 hours, 1,000 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- RETURNED TO FIELD, GEAR DISAGREE, MASTER WARNING-ACCOMPANIED BY PROX SYSTEM FAULT 1 STATUS MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  ADJUSTED NOSE LANDING CENTER TARGETS.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
